# SDR REXA2020040900431

- Difficulty date: March 2, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[IN REFERENCE NRC 0070]: INITIAL INSPECTION: CORROSION ON FRAME FS= 310 BETWEEN STRG 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT. (E/E) 
[TASK 900-53-140-300 APPENDIX A] TCI: 100-09, 100-09E4, 100-09E5 
FRAME FS= 310 BETWEEN STRG 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT. (E/E) WAS REPAIRED PER EA CRJ953-10604 REV.IR.
